Flexeril vs baclofen

Common Questions and Answers about Flexeril vs baclofen

flexeril

It can increase some of the side effects of <span style = 'background-color: #dae8f4'>Baclofen</span>. Do not use <span style = 'background-color: #dae8f4'>Baclofen</span> at a time when muscle tone is needed to assure safe balance and movement for certain activities. In some situations, it may endanger your physical safety to be in a state of reduced muscle tone. You may have withdrawal symptoms such as seizures or hallucinations, when you stop using Baclofen after using it over a long period of time. Do not stop using this medication suddenly without first talking to your doctor.
I take Zanaflex which is much like the drug <span style = 'background-color: #dae8f4'>Baclofen</span>. Zanaflex produces more drowsiness and sedation than <span style = 'background-color: #dae8f4'>Baclofen</span>. Are you taking it as a muscle relaxer?
Hi Ryan, Why did you write to Ellen that Klonopin could worsen her depression? I have been on Klonopin for about a month and a half and I have noticed an increase in depression (I am NOT on any anti depressants). Overall I just roll with it and try and stay positive and I started to get acupuncture along with talk therapy. This week I will see my p-doc and I'm sure all of this will come up in my visit. Do you think Klonopin causes weight gain as well?
having to be on and stay on a med to control spasms, i.e., <span style = 'background-color: #dae8f4'>Baclofen</span> <span style = 'background-color: #dae8f4'>vs</span>. something I could take from time-to-time, he wanted me on the <span style = 'background-color: #dae8f4'>Baclofen</span>, said he wanted to get out ahead of the issue. Hope this helps. "Welcome" by the way, I don't think we've met.
I guess I'd rather give up the benefit I sensed from the Flexeril, <span style = 'background-color: #dae8f4'>vs</span>. that from the Amantadine. If I drop both, I might never have a clue which to avoid in the future, right? Plus, I'd likely be back to feeling as crummy as I felt six weeks ago. Does this make sense? After the past 36 hours, I'm a little less comfortable with my own thought process. What do y'all think?
According to the radiologist report I have 4-5 lesions in the white matter of my centrum semiovale superiorly. The radiologist believed it could be small infarcts <span style = 'background-color: #dae8f4'>vs</span> mild demyelinating process. This neuro didn't agree. Without running any test or touching me, he said nothing was wrong with me. When I told him I lost my bladder, he said maybe that's something I do! What?! I couldn't believe what I was hearing. I told him about the other symptoms I was having lately.
I'm a about 185 days clean and still learning about forums <span style = 'background-color: #dae8f4'>vs</span>. groups, posts of your own <span style = 'background-color: #dae8f4'>vs</span> posting on other peoples "threads", etc. can all be confusing until you toot around a bit. You're getting it. Don't get discouraged ok? Two things, first.....YOU DESERVE HUGE PRAISE FOR YOUR WEEKS OFF METHADONE!! Don't give up, don't go back ON something. You have so much already behind you. I have no personal experience with methadone, but many forum members DO.
Now I only take the occassional Flexeril at night and the D-Ribose that was mentioned by someone previously is a lifesaver. 1 tsp. in my coffee every morning. It's a tasteless white powder you can get at any health food store, not too cheap, worth every penny. It takes about 10-14 days give or take to kick in but WOW. The pain subsides and the energy level SOARS. It is awesome. I know several people who have tried it and are like new. They have quit taking their regular meds.
I have been on naproxen, on Flexeril and that's it. Neither helped very much. I have been to another chiropractor, who did order an x-ray. He said something about deterioration of the spine and told me I must come for treatments for a long time. My whole upper body had started to twist a bit, as I tensed up from the pain and he said he could fix that. Well, I did go three times weekly for about six months.
I also started running around seeing massage therapist, chiropractors, etc. and also taking Flexeril, Ibuprofen, heat etc. and nothing helps. I am almost positive this is 100% muscoskeletal now that most of the serious stuff has been ruled out. I think the massage makes it worse, cause most of the therpists do not know deep tissue or trigger point massage. Also, having my neck and back adjusted makes it really bad..and I think he just aggravates the problem.
MedHelp Health Answers